I am 50, going through menopause and suddenly am having a terrible time with acne. There seem to be two things going on, acne on my chin area associated with my periods, these are cystic and seem to take forever to heal. My lymph glands even swell when I have these. I also have breakouts on my upper lip and chin a few days after facial waxing . These are smaller, less tender, but annoying as well. My skin is also dry, and living in a harsh winter climate I use fairly heavy moisturizers. Can this contribute to the acne problems? It is hard to feel my gorgeous mid-life sexy self with wrinkles AND zits to deal with!! So what do I do?
I'm not sure whether you have adult acne, rosacea, folliculitis from waxing, or some cobination. I can't explain the lymph glands on the basis of acne.
In any case, you are likely to need antibiotics, most likely both oral and topical. I siggest you hold off on waxing, plucking, or squeezing, and show the pristine picture to a dermatologist. I am confident he or she will be able to help you deal with this problem, which isn't as rare as you might think.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.